# SDR YENA2007079

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 3,308 hours, 2,214 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19014967401
- Condition: Damaged
- Location: L/E Slat
- Part time: 3,308 hours, 2,214 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

SLAT FAIL MESSAGE WHEN GOING FROM POSITION 0 TO 1.  QRH COMPLIED WITH.  SLAT FAIL REMAINED.  PERFORMED TSM 27-81-00-810-805A.  FOUND SKEW SENSOR HARNESS LT WING OUTBOARD SLAT 3/4 DEFECTIVE HIGH MILLIVOLTS & CRIMPED AND CHAFING.  REMOVED AND REPLACED LT OUTBOARD WING SLAT 3/4 SKEW SENSOR HARNESS PER AMM 27-83-07.  OPS CHECK GOOD, PERFORMED OPERATIONAL TEST OF OUTBOARD SLAT SKEW SENSOR (3 & 4 SLAT) PER AMM 27-83-01.  OPERATIONAL TEST OK.  NO FURTHER FAULTS FOUND.  NO CMC FAILURES PERTAINING TO SLAT FAIL MESSAGES.
